# SDR IPXA2018071131571

- Difficulty date: July 10, 2018
- Submitted: July 11, 2018
- Operation: Air carrier
- Aircraft: N322UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27748
- Aircraft time: 54,488 hours, 17,765 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cover
- Condition: Broken
- Location: Door Handle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHEN OPENING THE CREW DOOR, THE CLEAR PLASTIC HANDLE COVER BROKE OFF.   REPLACED THE COVER.
